# SDR N6WA2023072602

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N531GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10218
- Aircraft time: 42,345 hours, 30,166 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670318221
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL BACKUP AT STGR 21L FROM FS310.00 TO FS333.00 IS CORRODED. REMOVE AND REPLACE SILL BACKUP AT STRINGER 21L IAW CRJ SRM 51-42-06
